# SDR SWAA2023041722492

- Difficulty date: March 31, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SUPPORT BRACKET TRAILING EDGE AREA ORS 255 AT LT WING 2023-185590<[01] REPLACED SUPPORT BRACKET TRAILING EDGE AREA ORS 255 AT LT WING;[02] CORRECTED STEP 1  REPLACED SUPPORT BRACKET TRAILING EDGE AREA ORS 255 AT LT WING I.A.W SRM B737-700 51-40-02 AND DRAWING 115A5300 REV: A;[03] REPLACED SUPPORT BRACKET TRAILING EDGE AREA ORS 255 AT LT WING I.A.W SRM B737-700 51-40-02 AND DRAWING 115A5300 REV: A
